# SDR CALA9800979

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN SKIN OF APU COMPARTMENT AT LT SIDE FORWARD BELOW INSPECTION PANEL ACCESS.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-44.  TWO REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-01.
